Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Finite modules and algebras over Dedekind domains and analytic number theory


Author: John Knopfmacher
Journal: Bull. Amer. Math. Soc. 78 (1972), 193-196
MSC (1970): Primary 13C10, 13E10, 13F05, 16A22, 16A40, 16A44, 16A46, 17B99; Secondary 10H25, 10H40, 10J20, 12A70, 12A75
MathSciNet review: 0289563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13C10, 13E10, 13F05, 16A22, 16A40, 16A44, 16A46, 17B99, 10H25, 10H40, 10J20, 12A70, 12A75

Retrieve articles in all journals with MSC (1970): 13C10, 13E10, 13F05, 16A22, 16A40, 16A44, 16A46, 17B99, 10H25, 10H40, 10J20, 12A70, 12A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12910-0
PII: S 0002-9904(1972)12910-0